# SDR IPXA13677237

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586959
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FLOOR PANEL POS 9L FWD SECOND FLOOR PANEL FROM OTBD OF MAIN CARGO DECK.  FABRICATED NEW FLOOR PANEL REF EO B767-5320-9693-H.
